# SDR ZZDA2010629

- Difficulty date: December 10, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Engine: Rroyce BR700715C130
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1144 L21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE LONGERON, STA 1144 TO L21L, CRACKED.  ACCOMPLISHED FUSELAGE LONGERON SPLICE REPAIR IAW EA 17-53-02784IR.
